# SDR AWXA200201091

- Difficulty date: October 29, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 54,411 hours, 42,527 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 6547532565
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1/4" CRACK WAS FOUND ON THE FORWARD UPPER SIDE OF THE L/H HORIZONTAL STABILIZER ATTACH BRACKET, BS 1156. MAINTENANCE REMOVED THE DAMAGED L/H HORIZONTAL STABILIZER ATTACH BRACKET AT BS 1156; FABRICATED A NEW REPLACEMENT ATTACH BRACKET; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 10-11, 42, FIG. 12.
